# SDR SIMA200434504

- Difficulty date: December 10, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 70999
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT THE EMERGENCY LIGHTS FROM ROW NINE BACK WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY POWER SUPPLY UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
